American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Ronald Gariepy and W. D. Pepe. On the level sets of a distance function in a Minkowski space . Proc. Amer. Math. Soc. 31 (1972) 255-259. MR 0287442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] T. F. Banchoff. High codimensional $0$-tight maps on spheres . Proc. Amer. Math. Soc. 29 (1971) 133-137. MR 0279820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Thomas F. Banchoff. The two-piece property and tight $n$-manifolds-with-boundary in $E\sp{n}$ . Trans. Amer. Math. Soc. 161 (1971) 259-267. MR 0287556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Peter Leonard. $G$-structures on spheres . Trans. Amer. Math. Soc. 157 (1971) 311-327. MR 0275468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] William B. Gordon. On the completeness of Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 329-331. MR 0276574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Peter Kiernan. Some results concerning hyperbolic manifolds . Proc. Amer. Math. Soc. 25 (1970) 588-592. MR 0257393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jay P. Fillmore. Barbier's theorem in the Lobachevski plane . Proc. Amer. Math. Soc. 24 (1970) 705-709. MR 0253150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Juan A. Tirao. Selfadjoint function spaces on Riemannian symmetric manifolds . Proc. Amer. Math. Soc. 24 (1970) 223-228. MR 0249543.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James A. Morrow. The tangent bundle of the long line . Proc. Amer. Math. Soc. 23 (1969) 458. MR 0246318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alfred Gray. Almost complex submanifolds of the six sphere . Proc. Amer. Math. Soc. 20 (1969) 277-279. MR 0246332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Joseph A. Wolf. A compatibility condition between invariant riemannian metrics and Levi-Whitehead decompositions on a coset space . Trans. Amer. Math. Soc. 139 (1969) 429-442. MR 0252573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] William Smoke. Commutativity of the invariant differential operators on a symmetric space . Proc. Amer. Math. Soc. 19 (1968) 222-224. MR 0218494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] K. T. Hahn and Josephine Mitchell. Generalization of Schwarz-Pick lemma to invariant volume in a K\"ahler manifold . Trans. Amer. Math. Soc. 128 (1967) 221-231. MR 0243120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. Smoke. Invariant differential operators . Trans. Amer. Math. Soc. 127 (1967) 460-494. MR 0210835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. S. Knebelman and K. Yano. On homothetic mappings of Riemann spaces . Proc. Amer. Math. Soc. 12 (1961) 300-303. MR 0120590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yung-chow Wong. Recurrent tensors on a linearly connected differentiable manifold . Trans. Amer. Math. Soc. 99 (1961) 325-341. MR 0121751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] N. Hicks. An example concerning affine connexions . Proc. Amer. Math. Soc. 11 (1960) 952-956. MR 0121746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Robert E. Stong. Some characterizations of Riemann $n$-spheres . Proc. Amer. Math. Soc. 11 (1960) 945-951. MR 0120586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] M. Pinl. On affinely connected manifolds whose torsion can be transformed into constant components . Proc. Amer. Math. Soc. 11 (1960) 505-510. MR 0114185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Chin-shui Hsü. A remark on the characterization of homothetic transformation and inversion . Proc. Amer. Math. Soc. 11 (1960) 685-686. MR 0121759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Chin-shui Hsü. Generalization of Cohn-Vossen's theorem . Proc. Amer. Math. Soc. 11 (1960) 845-846. MR 0121760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Helmut Werner. The existence of surfaces of constant mean curvature with arbitrary Jordan cuves as assigned boundary . Proc. Amer. Math. Soc. 11 (1960) 63-70. MR 0121722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Barrett O’Neill. Immersion of manifolds of nonpositive curvature . Proc. Amer. Math. Soc. 11 (1960) 132-134. MR 0117683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Robert E. Stong. Some global properties of hypersurfaces . Proc. Amer. Math. Soc. 11 (1960) 126-131. MR 0116290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Pavel Drăgilă. Sur un syst\`eme de couples de r\'eseaux parall\`eles . Proc. Amer. Math. Soc. 11 (1960) 255-264. MR 0116277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Robert Osserman. On the Gauss curvature of minimal surfaces . Trans. Amer. Math. Soc. 96 (1960) 115-128. MR 0121723.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. Wolfgang Smith. Lorentz structures on the plane . Trans. Amer. Math. Soc. 95 (1960) 226-237. MR 0117678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Robert Hermann. A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle . Proc. Amer. Math. Soc. 11 (1960) 236-242. MR 0112151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Paul J. Cohen. On Green's theorem . Proc. Amer. Math. Soc. 10 (1959) 109-112. MR 0104249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Chin-shui Hsü. Characterization of some elementary transformations . Proc. Amer. Math. Soc. 10 (1959) 324-328. MR 0107879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2